# SDR SWAA2012020901279

- Difficulty date: February 7, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 31,820 hours, 18,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY ESCAPE SLIDE COVER AFT GIRT BAR STOWAGE HOOK ONE FASTENER BROKEN.  REMOVED AND REPLACED HOOK ASSY PER SRM
